Thursday, February 11, 2010

The Other Foot. When is is scheduled to fall?

I had a night of insomnia late last week. I was doing a med change, because I didn't want to pay non-generic copay for Pristiq when I didn't feel like it was a wonder drug. I was supposed to cut my dose that that in half for two week, meanwhile starting Trazadone at night, and after the two weeks was going to go on just generic Prozac. Several years ago, Trazadone was prescribed to me with Paxil, and it pretty much knocked me out at night. I think I tried the Trazadone last Friday night....and was awake until 5:00am. I panicked. I can't do the sleepless nights thing again, I can't let my schedule get completely turned around again! So Saturday night, I said, "screw it" and went back to my 4mg of Xanax, and 10mg Abmien.

A couple of days later, I found I was actually in a good mood. Huh? Wha? So I went back to my full dose of Pristiq, and I am weaning down the Xanax. 1mg Xanax last night with the 10mg Ambien. Woke at a decent hour and WANTED to get up...didn't have to force myself. I haven't taken Methyphenidate or Valium during the day all week.

Today is Thursday, and this feeling not-so-stressed is starting to freak me out. How long can this last? Could it be that Pristiq IS a wonder-drug? Could I have been having some sort of rebound effect from the Xanax? And why the heck did I say up all night on Trazadone, when it worked for me before?

Ok, maybe my body chemistry and functioning has changed since having cancer, poison pumped through my body again and again, and enough radiation to nearly give me spidey-sense. No, that's wrong...the big green guy was the radiation. Anyhow, that could explain the changed reaction. Or it could be the "possible side effect" of the Femara making Zoloft and Trazadone not have the same effect on me.

I have 2 xanax left. I'm going to try .5mg tonight. I should probably call my doctor and tell her what I am not doing (the new meds, going off Pristiq), and get her started on getting me that card from the Pristiq makers to make the copay only $25 instead of my $40 for non-generic. She said, "Look on their website", website said, "Ask your doctor". I took the info to her, she filed it for future reference as I was planning to go OFF it...but now I think I should stay on...

This morning on the way driving my son to school, I was hit in the stomach with this feeling of waiting for the other shoe to fall. I'm not used to feeling "OK", really OK, not just what we say to people when they ask how we are. (I don't say well, or good, or fine anymore; "OK" for the day is seriously as good as it gets with Stage IV cancer.) But this new mood...strange, new sensation. How long can this last?

I got a little more stressed when I called my SSDI contact, and her voicemail box was "unable to receive messages"...for the 2nd time...either she's not emptying her vm box, or she's not there any longer. Now I have to try to find someone there to talk to and explain my current issue...Hartford Disability (my long-term through work) needs "documentation" from SSDI (their mistake) that I'm NOT receiving SSI for Brad, since he is NOT a minor...spoke to both sides verbally, but Hartford wants it in writing before they will resume paying me that amount.

Eligibility for SSDI started Jan 1st. Still no check. Said to be coming in February. Meanwhile, this puts me VERY behind on EVERYTHING, and going on a month and a half with no money.

My mom is sick and so I can't go to her house. Usually I do better with phone calls at someone else's house. I hate phone calls. So, I'm a little stressed right now, but not paralyzingly so, as I usually get. Time to search through paperwork for some other contact info and maybe an ID number before I call and try to speak to a new person. Deep Breath.

Maybe a little comedy video first...

3 comments:

Shelli said...

OK, now that I think about it, I have a lot SH*T to do! I think I've been in denial because of this elevated mood this week.

Shelli said...

Thank you sweetie!

Yoga Unites for Living Beyond Breast Cancer said...

Hang in there, Shelli! We're thinking of you.